# SDR SWI2025F01717

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 12,009 hours, 11,634 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITHIN 8 SECONDS AFTER GEAR UP AFTER TAKEOFF. QRH HAD US PUT GEAR BACK DOWN, NO FURTHER ISSUES  OPEN
